GENERALIZED ULAM¿HYERS STABILITY FOR FRACTIONAL DIFFERENTIAL EQUATIONS

Ibrahim, Rabha W (2012) GENERALIZED ULAM¿HYERS STABILITY FOR FRACTIONAL DIFFERENTIAL EQUATIONS. International Journal of Mathematics, 23 (1). pp. 1-9.

[img] PDF
IJM.pdf

Download (145kB)

Abstract

-

Item Type: Article
Uncontrolled Keywords: GENERALIZED ULAM¿HYERS STABILITY FOR FRACTIONAL DIFFERENTIAL EQUATIONS
Subjects: Q Science
Depositing User: MR. ADNAN YAHYA
Date Deposited: 22 Apr 2012
Last Modified: 02 Jul 2012
URI: http://repository.um.edu.my/id/eprint/20122

Actions (login required)

View Item View Item